Ask a Gynaecologist and Get Answers to Your OB/GYN Questions ASAP
Can you clarify your birth control use....
1 Did you use the birth control as you should have - daily, and then off for one week (or took the placebo/surgar pills)?
2.. Also which birth control are you taking?
Now, if you had skipped the birth control of were off the birth control for more than 10 days or you skipped any pills during the month - this can cause spotting, irregular discharge.
Also, other reasons for this could be a possible infection, you might have a thyroid condition - so if you have been taking the birth control as Prescribed - then you should get evaluated for a possible Infection with a culture and also get a TSH thyroid blood test to check for a thyroid condition - thyroid problems are very common and they are easily treated too with medications.
I wish you well
Please click on EXCELLENT for helping you